Hello, this is Dr. David. I have read your question and I'm ready to help.
weight loss like that is not good or normal
if the percocets are making you sick and you are not able to eat, you should tell your doctor who is prescribing the percocets to change you to another pain medication which might not upset your stomach as much
when you take the percocets, you should take them with food already in your stomach, never on an empty stomach.
there are other agents like hydrocodone
(Lortab, Vicodin) which could help your pain and may not make you feel as sick
you might benefit from stomach acid blocking agents like Nexium or Protonix to help decrease stomach acid which could help calm down stomach inflammation.
when you have weight loss like that, your body is stealing fat and protein from your body and muscles which can make you weaker over the long run.
if you quit the percocets, you still need to see your doctor about your weight loss
are you still feeling nauseous or sick to your stomach?
your doctor might ask you to do a calorie count to see how much food you are taking in a day.
you might have to see a dietician to help you with a calorie count.
also you need to have your thyroid
hormone levels checked. high thyroid hormone levels or hyperthyroidism
can cause weight loss as well.
let me know if you have questions.